# SDR 2001F00190

- Difficulty date: May 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH OIL CANNING.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-30-3 FIGURE 3.  (M)
